Nurofen Cold & Flu PE Tablets Pain Relief, Count of 24 (8067517)

$14.99  

This variant is currently sold out.

Please fill in the form below if you'd like to be notified when it becomes available.

Nurofen Cold & Flu provides effective temporary relief of the symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches & pains, runny nose, blocked nose and fever. For the temporary relief of pain and inflammation. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

  • Nurofen Cold & Flu PE provides effective temporary relief of the symptoms associated with cold and flu without causing drowsiness
  • Nurofen Cold & Flu PE helps to temporarily relieve headache, body aches and pains, blocked nose, sinus pain, runny nose and sore throat
  • Anti-Inflammatory, Pain Relief & Decongestant
  • Contains Ibuprofen 200mg + Phenylephrine Hydrochloride 5mg